# SDR 109052704

- Difficulty date: May 27, 2004
- Submitted: May 27, 2004
- Operation: General aviation
- Aircraft: N23RX
- Make and model: Agusta A109
- Aircraft serial: 7205
- Aircraft time: 5,406 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Part number: MS24166D
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MAINTENANCE, IT WAS NOTED THAT THE HYDRAULIC UTILITY POWER PACK WOULD NOT SHUT OFF AFTER REACHING OPERATING PRESSURE.  THE PROBLEM WAS TRACED TO AN ELECTRICAL RELAY.  THE CONTACT POINTS WERE WORN AND HAD INDICATIONS OF METAL TRANSFER.  THE RELAY WAS REPLACED AND SUBSEQUENT FUNCTIONAL TESTS OF THE SYSTEM WERE WITHOUT FAULT.  AS A PRECAUTIONARY MEASURE, WE ARE TAKING STEPS TO REPLACE THIS RELAY THROUGHOUT OUR FLEET.
